# SDR AALA201810029010

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 29,019 hours, 11,423 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unlatched
- Location: Equipment
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT DOOR OVERHEAD LIGHT CAME ON DURING TAKEOFF WHEN GEAR WAS RAISED.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  PERFORMED DOOR INSPECTION, FOUND DOOR UNLATCHED. CLOSED AND SECURED DOOR IAW 52-71-00.
